# SDR ASAA2015010810198

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,116 hours, 7,403 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 13036D
- Condition: Failed
- Location: Window Heat
- Part time: 21,997 hours, 6,700 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT INOPERATIVE.  ACFT GROUNDED.  WINDOW TEMP SENSOR & HEAT FILM RESISTANCES NOMINAL.  PIGTAIL CONTINUITY RINGS GOOD.  ON LIGHT WOULD NOT ILLUMINATE. POWER TEST RESTORED NORMAL OPERATION THEN FAILED AGAIN.  RERACKED LT SIDE WHCU. FAILED AFTER 8 MINUTES.  R & R LT SIDE WHCU. OP CK NORMAL REF FIM 30-41, TASK 809.
